# SDR 9514889855

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1.25 INCH CRACK IN THE RIGHT PYLON FITTING LOCATED FORWARD AND INBOARD OF THE UPPER AFT PYLON STRAP.  REPLACED FITTING PER SRM 51-01 PARA 1C AND 51-30.
